# SDR 96FDEA01192

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPOACH AFTER LG EXTENDED NR 1 SYS IND 3 GREEN SYS 1 SELECTED ON SHORT FINAL TOO LOW GEAR WARNING INITIATED, SYS 2 OVERHEAD SHOWED NOSE GEAR NOT DOWN.  LANDING GEAR CHECKED VISUALLY DOWN AND LOCKED ON SYS DETECTION 2.  ALSO, SELECTED GAVE THE SAME WARNING.
